# SDR ASAA2022101240607

- Difficulty date: October 12, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,524 hours, 33,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A530024
- Condition: Corroded
- Location: Bs 380-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24.75 STA 380 TO STA 500 HAS MULITPLE AREAS OF CORR. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-0052-1A-1 REMOVED & REPLAED IAW B737-700 SRM 51-40-*02-0G-0.
